# SDR SWIA202055554

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL HAS AREAS OF CORROSION, FRETTING, A DENT, AND SOME GOUGES, MARKED.  C-CHECK RO 1/17/2021.  BLENDED DAMAGE ON THE AFT BAGGAGE BAY DOOR SILL "OUT OF LIMITS", REF CRJ700 SRM 51-21-06-001-001-A01, SRM 53-61-23-001-001-A01.  REMOVED AND REPLACED THE AFT BAGGAE BAY DOOR SILL, REF DRAWING MM670-35085 REV L, CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01, SRM 51-42-21-001-001-A01.  RESTORED FINISH.  COMPLIED WITH ST 51-900-1002-SKY.
